# SDR ASAA2024031748442

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 26,898 hours, 8,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TC 78233001, EMERG BATT PACK FUNCTIONAL CK L1 AND R1 DOOR EMERG LIGHT LOW BATT POWER. GROUNDED - YES. REMOVED AND REPLACED L1 AND R1 DOOR EMERG LIGHT POWER SUPPLY REF AMM 33-51-06-960-806. INSTALLATION TEST GOOD. NO FURTHER DEFECTS NOTED.
